# SDR SWAA2022013158747

- Difficulty date: January 5, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737
- Aircraft serial: 32501
- Aircraft time: 53,746 hours, 31,891 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK ON PASSENGER CABIN FLOOR BEAM TO PULLEY SUPPORT ATTACH ANGLE AT BS 693 RBL 1. ; / [01] NO ALLOWABLE LIMITS FOUND TO CRACK FOR SPECIFIC PULLEY SUPPORT ATTACH ANGLE ON SRM PART TO BE REMOVED AND REPLACED PER SRM 51-10-02-0G-0; [02] RECEIVED NEW BRACKET BAC1490-2782 7075-OC LOT #1436167-1 FROM OSS FROM HT TO T73 CONDITION ON P.O # 795621-SWA; [03] LOCATED; ;APPLIED CHEMICAL CONVERSION COAT AND PRIMED NEW BRACKET I.A.W BOEING DWG 273A9111 AND SRM 51-40-05-0G-0 OK TO INSTALL; [04] VERIFIED CORRECTIVE ACTION 1-3. OK TO INSTALL; [05] INSTALLED NEW PULLEY SUPPORT ATTACH ANGLE BS693 RBL 1 I.A.W BOEING DWG 273A9110;DWG 273A9111 AND SRM 51-40-02-0G-0; [06] VERIFIED ANGLE INSTALLED PER DWG 273A9110; DWG 273A9111 AND SRM 51-40-02-0G-0.
